MathSciNet Relay Station
MathSciNet bibliographic data
MR288164 (44 #5362) 18.20 (55.00)
Gersten, S. M. Homotopy theory of rings and algebraic $K$-theory. Bull. Amer. Math. Soc. 77 1971 117–119.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement